# SDR A6WA202405258754

- Difficulty date: May 25, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N465AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7893
- Aircraft time: 41,107 hours, 40,453 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Sensor
- Part number: 855D10015
- Part serial: 2262
- Condition: Faulted
- Location: Ws291.5
- Part time: 32,852 hours, 32,135 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON DEPARTURE AND CLIMB OUT OF KDAY FLAP FAILED WITH INDICATION OF 0. CREW HAS ELECTED TO FLY ONTO KORD. CREW HAS DECLARED AN EMERGENCY FOR FLAP FAILURE. CREW IS SCHEDULED TO ARRIVE AT KORD AT 0838 CENTRAL TIME.  AIRCRAFT REMOVED FROM SERVICE.   R&R L BPSU IAW AMM 27-51-10 UP TO AND INCLUDING FLAP RIG. REF LP    353430-1 FOR FLEX SHAFT SAFETY AND PANEL INSTALLATION AND OPS CHECK DUE.
